RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chakvetadze, Georgii Semenovich
(1972–2011)

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:423
Abstract pages:569
Full texts:254
References:86
Candidate of physico-mathematical sciences (1998)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 7.01.1972
Keywords: one-dimensional dynamical systems and their random perturbations.
   
Main publications:
  • G. Chakvetadze. On the ergodicity of a model of drilling // J. Dyn. and Cont. Sys. V. 2, no. 4 (1996). P. 485–502.
  • G. Chakvetadze, A. Stepin. On dynamical model of drilling wells // Int. J. of Bifurc. and Chaos. V. 9, no. 9 (1999). P. 1705–1718.
  • G. Chakvetadze. Stochastic stability in a model of drilling // J. Dyn. and Cont. Sys. V. 6, no. 1 (2000). P. 75–95.

http://www.mathnet.ru/eng/person17576
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/613408

Publications in Math-Net.Ru
2002
1. G. S. Chakvetadze, “Topological and metric properties of a one-dimensional dynamical system in laser physics”, Mat. Sb., 193:8 (2002),  101–140  mathnet  mathscinet  zmath; Sb. Math., 193:8 (2002), 1203–1242  isi  scopus
1998
2. G. S. Chakvetadze, “Stochastic stability of the invariant measure in a one-dimensional model of drilling”, Mat. Zametki, 64:3 (1998),  477–480  mathnet  mathscinet  zmath  elib; Math. Notes, 64:3 (1998), 414–417  isi
1997
3. G. S. Chakvetadze, “Ergodic properties of invariant measures of a fibre bundle in a one-dimensional model of drilling”, Uspekhi Mat. Nauk, 52:4(316) (1997),  223–224  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:4 (1997), 824–825  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020